# SDR 0204099882

- Difficulty date: December 18, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 54,925 hours, 53,789 cycles
- Engine: Pwa JT8D17
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE CAPTAINS HSI INOPERATIVE.  ALL FOUR RED BOW TIE LIGHTS ILLUMINATED.  FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT. REPLACED CAPTAINS COURSE INDICATOR. REPLACED NAV/INST MONITOR UNIT AND REPLACED AMPS.  SYSTEM OPERATION CHECKS GOOD.
